Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A criterion for rings of analytic functions


Author: Ian Richards
Journal: Trans. Amer. Math. Soc. 128 (1967), 523-530
MSC: Primary 30.87; Secondary 46.00
MathSciNet review: 0219741
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.87, 46.00

Retrieve articles in all journals with MSC: 30.87, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0219741-X
Article copyright: © Copyright 1967 American Mathematical Society